# SDR SWIA200616246

- Difficulty date: February 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,835 hours, 7,527 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP STATUS MESSAGE.  REPLACED MCU AND TRIM ACTUATOR WITH SERVICEABLE UNITS PER CRJ MM 27-42-01.  OPERATIONAL CHECK GOOD.   PN 1 ON/OFF 8396-3 SN 1 OFF 796, PN 2 ON/OFF 7062-3  SN 2 OFF 1009.
